# SDR HALA2016062900259

- Difficulty date: June 29, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28141
- Aircraft time: 54,507 hours, 9,919 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS.  WEATHER SYS STATUS MESSAGE ON EICAS.  PERFORMED FIM 34-43 FAULT TREE 805.  MESSAGE EXTINGUISHED, NO FAULTS NOTED.  OK FOR SERVICE.
